이상석 명예교수 (Yie, Sangsuk. Emeritus)
1972년 서울대학교 이학사
1987년 서울대학교 이학박사
1977년 숭실대학교 부임
2010년 숭실대학교 명예교수
위상수학, Nonlinear Analysis
A generalizaton of fixed point theorems. J. Korean Math. Soc. 25 (1988), no. 1, 77–82.
(with Park, Jong An) Surjectivity of generalized locally expansive maps. J. Korean Math. Soc. 24 (1987), no. 2, 179–185.
(with Park, Sehie) On certain Lipschitzian involutions in Banach spaces. J. Korean Math. Soc. 23 (1986), no. 2, 217–222.
(with Park, Sehie) Fixed points of rotative Lipschitzian maps. Bull. Korean Math. Soc. 23 (1986), no. 2, 155–160.
(with Bae, Jong Sook) Range of Gateaux differentiable operators and local expansions. Pacific J. Math. 125 (1986), no. 2, 289–300.
(with Park, Sehie) Remarks on the Ekeland type fixed point theorem and directional contractions. Math. Japon. 30 (1985), no. 3, 435–439. 54H25 (47H10 90C48)
(with Jeong, Kwang Sik) Spectral properties for noncompact operators on Banach spaces. Math. Sem. Notes Kobe Univ. 11 (1983), no. 2, part 2, 321–325